# SDR IPXA2022091986402

- Difficulty date: September 7, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Boeing 737
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: ARB2894501
- Condition: Cracked
- Location: L/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCRACKED BEADED DOUBLER ON L/H WING L/E BETWEEN STA XOS=679.85 ,XOS=692.03.REMOVED ,FAB, REPLACED CRACKED BEADED DOUBLER ON L/H WING L/E BETWEEN STA XOS=679.85, XOS=692.03 IAW SRM 57-40-02 REPAIR 15 FIG 205 REV 69. (MAJOR)
